Quadrature Rules for L1-Weighted Norms of Orthogonal Polynomials
Resumen: In this paper, we obtain L 1-weighted norms of classical orthogonal polynomials (Hermite, Laguerre and Jacobi polynomials) in terms of the zeros of these orthogonal polynomials; these expressions are usually known as quadrature rules. In particular, these new formulae are useful to calculate directly some positive defined integrals as several examples show.
Idioma: Inglés
DOI: 10.1007/s00009-015-0552-0
Año: 2015
Publicado en: Mediterranean Journal of Mathematics 13, 3 (2015), 1291-1306
ISSN: 1660-5446

Factor impacto JCR: 0.599 (2015)
Categ. JCR: MATHEMATICS, APPLIED rank: 188 / 254 = 0.74 (2015) - Q3 - T3
Categ. JCR: MATHEMATICS rank: 164 / 312 = 0.526 (2015) - Q3 - T2

Factor impacto SCIMAGO:

Tipo y forma: Article (PostPrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)
Exportado de SIDERAL (2019-05-09-10:30:37)

Este artículo se encuentra en las siguientes colecciones:
articulos



 Notice créée le 2016-03-09, modifiée le 2019-05-09


Postprint:
 PDF
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)